# SDR ARWA990904

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Vlv
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SJO - FLT 521 - WITH FLAPS SELECTED TO 23 DEGREES, LEFT FLAP INDICATED 23 DEGREES, RIGHT FLAP INDICATED 28 DEGREES.  A/C ROLLED TO THE LEFT.  WITH FLAPS SELECTED TO 35 DEGREES, LEFT FLAP INDICATED 35 DEGREES, RT FLAP INDICATED 42 DEGREES. A/C ROLLED RATE INCREASED TO THE LEFT, ON GROUND FLAPS INDICATED NORMAL IN ALL POSITIONS.  REMOVED AND REPLACED FLAP CONTROL VALVE AND RIGGED IAW DACO MM.  OPS CHECK OK.  (M)
